# SDR DALA2024031703384

- Difficulty date: March 16, 2024
- Submitted: March 17, 2024
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 78,621 hours, 30,079 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Bs 1400 S28l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0699, CORROSION ON INTERCOSTAL ON STRINGER 28L STA 1400 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: INTERCOSTAL ON STRINGER 28L STA 1400 AT AFT CARGO COMPARTMENT WAS FABRICATED AND REPLACED PER B757-200 DWG 146N5400 REV. U AND B757-200 SRM 51-40 -02-0G PAR. 4.B AND PAR. 7.C. (LP 0247897)
